diabetestalk.net

Normal Values For Blood Glucose

Share on facebook

Does Metformin Affect Wound Healing – 266954

aktiv för 3 dagar, 17 timmar sedan This amazing site, which includes experienced business for 9 years, is one of the leading pharmacies on the Internet. We take your protection seriously. They are available 24 hours each day, 7 days per week, through email, online chat or by mobile. Privacy is vital to us. Everything we do at this amazing site is 100% legal. – Really Amazing prices – NO PRESCRIPTION REQUIRED! – Top Quality Medications! – Discount & Bonuses – Fast and Discreet Shipping Worldwide – 24/7 Customer Support. Free Consultation! – Visa, MasterCard, Amex etc. – – – – – – – – – – Does Metformin Affect Wound Healing How does metformin help the process of wound healing Good control of diabetes mellitus is essential in wound healing. That being said there are a some reports that metformin may help in protein metabolism and muscle healing. In brief: Blood sugar control. Good control of diabetes mellitus is essential in wound healing.How Diabetes Affects Wound Healing – WoundCareCenters.orgWound healing can be slowed when the patient is diabetic. An important point to remember about a diabetic patient wound is that it heals slowly and can wors Continue reading >>

Share on facebook

Popular Questions

  1. MissyMousums

    Hello all!
    Yesterday I received two shots of cortisone due to bursitis in both hips (I am allergic to aspirin and NSAIDs). I have had shots in the past but only one at a time. I was told by the doctor that it may affect my blood sugar and boy has it! Anytime I eat something, it shoots up to around 300. I have stayed away from carbs and caffeine so I can't figure this out. Tonight, in an hour's time went from 148 to 257. Now it is slowly decreasing. It seems that eating is making it worse and I don't know what to do. I called the advice nurse (Veterans hospital) and she said that the first 24 hours it will be like this. It's been over 24 hours and I feel horrible and my skin feels very warm (this my be due to just the cortisone shot itself. On top of all this, I cannot take my BP med because it's a diuretic so my BP is up to 170/108. What can I do?? I appreciate any help one can give!

    Post Edited (MissyMousums) : 7/20/2008 4:14:52 AM (GMT-6)
    Back to Top

  2. Lanie G

    Welcome to the Forum Missy, since cortisone is a steroid your blood sugar will definitely be higher while it's in your system. How much it affects it depends on the severity of diabetes so it varies from patient to patient, which is why people on medication have to test and adjust their meds for this rise. I understand that the cortisone levels will decrease slowly (and you had two shots so it would be longer than if you'd had one obviously) but you need to keep testing until it goes down to the levels the blood sugar was before. I don't know why you can't take your BP medicine. Did the doctor tell you not to? Be sure you talk to the doctor/nurse.

    Lanie
    forum moderator - diabetes
    diabetes controlled so far by low/no carb diet and exercise; no meds

    Back to Top

  3. MissyMousums

    Hi Lanie!
    I was told to hold off on the diuretic (water pill) because it could make the whole thing worse. I guess they figure I would be ok to go without for a day or so. Normally without meds my BP is around 150/98 but my BP may be higher because I just don't feel well and I am a little stressed with this whole thing. My blood sugars today are normal but all I have eaten was eggs. I am really pushing the fluids so that may be helping. I am afraid to eat anything with carbs because yesterday my blood sugar skyrocketed after eating a piece of toast. The advice nurse with the VA said if it gets too high (above 400), I should go to the ER for insulin. I have only been a diagnosed diabetic for a year so this whole thing is new to me. I started going to the VA for this because my now former family doctor had me on meds and she kept diagnosing me as pre-diabetic which excluded me from getting help with the cost of test strips or getting a referral to an endocrinologist.
    I will contact the nurse again if things get bad but I think hearing from fellow diabetics who may have been through this would help also and it has! Thanks for responding!
    Back to Top

  4. -> Continue reading
read more close

Related Articles

Popular Articles

More in blood sugar